Evidence map›Paper›PMID 22527475›Full record

ArticleInternational journal of clinical pharmacy2012

Acute myocardial infarction and subacute stent thrombosis associated with cabazitaxel: a case report.

Seher Gokay, Davran Cicek, Haldun Muderrisoglu

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in International journal of clinical pharmacy, 2012. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
0.2field-weighted citation impact, top 39% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed, 1 citations in OpenAlex.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Seher GokayDepartment of Cardiology, Başkent University School of Medicine, Saray Mah, Yunusemre cad, No:1, 07400, Alanya, Antalya, Turkey. seherbozboga@yahoo.com
Davran Cicek
Haldun Muderrisoglu
Başkent University · TR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

caseAlthough newer cancer treatments and supportive care treatments have led to vast improvements in the management of complications associated with cancer treatment, sometimes they might cause serious side effects such as coronary artery disease, myocardial infarction and heart failure. These complications may occur any time during or after chemotherapeutics. In this report we present a patient with prostate cancer who experienced myocardial infarction and stent thrombosis probably caused by cabazitaxel -a new chemotherapeutic agent- administration.

conclusionCardiologists and oncologists should take into consideration the cardiac side effects of new chemotherapeutic agents with the aim of maximizing both quality of life and survival.

Indexed as

StentsAgedHumansMaleMyocardial InfarctionTaxoidsThrombosiscabazitaxelTaxoids

Identifiers

PMID22527475
OpenAlexW2088149925

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.